Alert archive / Oregon / High Wind Warnings in 2006

High Wind Warning 6, NWS Medford, OR

January 15, 2006Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Jan 15, 2006, 9:00 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 16, 2006, 4:00 AM PST. It was in force for 34 hr. 11 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 15, 2006, 9:00 PM PST (05:00 UTC)
In effect from
Jan 16, 2006, 4:00 AM PST
Expired
Jan 17, 2006, 2:00 PM PST
In force
34 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 17, 6:10 AM PSTHEAVY RAIN 1.6N Langlois, ORSINCE 9PM MONDAY
Jan 17, 6:10 AM PSTHEAVY RAIN 1.761 N Coos Bay, OR24 HOUR TOTAL ENDING AT 6 AM
Jan 17, 7:04 AM PSTHEAVY RAIN 2.43 E Sixes, OR24 HOUR TOTAL
Jan 17, 8:19 AM PSTHEAVY RAIN 1.723 S Bandon, OR12 HOUR TOTAL ENDING AT 800 AM PST.
Jan 17, 8:19 AM PSTHEAVY RAIN 3.046 Ese Coos Bay, OR24 HOUR TOTAL ENDING AT 800 AM PST.
Jan 17, 9:12 AM PSTHEAVY RAIN 2.293 Sse Coos Bay, OR24 HR ACCUMULATION FROM 9AM-9AM AND MOST FELL DURING THE NIGHT
Jan 17, 10:07 AM PSTHEAVY RAIN 1.273 S Bandon, OR2 HR ACCUMULATION 8AM-10AM
Jan 17, 10:44 AM PSTHEAVY RAIN 1.62 Nnw Sitkum, OR24 HOUR ACCUMULATION FROM 10PM-10AM
Jan 17, 10:45 AM PSTHEAVY RAIN 1.15N Gold Beach, ORSINCE 630AM RAINFALL ACCUMULATION...WIND GUST OBSERVED AROUND 857 AM OF 61 MPH
Jan 17, 12:09 PM PSTHEAVY RAIN 3.04N Langlois, OR24 HOUR PRECIPITATION...
Jan 17, 2:02 PM PSTHEAVY RAIN 3.851 Nne Scottsburg, OR24 HOUR ACCUMULATION FROM 2PM YESTERDAY TO 2PM TODAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 5.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2006-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2006-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 160500
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
900 PM PST SUN JAN 15 2006

ORZ021-022-161300-
/O.UPG.KMFR.HW.A.0002.060116T1800Z-060117T1200Z/
/O.NEW.KMFR.HW.W.0006.060116T1800Z-060117T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
900 PM PST SUN JAN 15 2006

...HIGH WIND WARNING IN EFFECT FROM 10 AM MONDAY TO 4 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 4 AM PST
TUESDAY FOR THE SOUTH CENTRAL AND CURRY COUNTY COASTS. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT.

A FRONTAL SYSTEM APPROACHING THE COAST WILL ALLOW SOUTH WINDS TO
INCREASE OVER THE SOUTH OREGON COAST LATE TONIGHT THROUGH MONDAY
NIGHT. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH CAN BE 
EXPECTED DURING THE WARNING PERIOD.

$$

STAVISH
7 follow-up statements
000 
WWUS76 KMFR 161151
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
351 AM PST MON JAN 16 2006

ORZ021-022-162000-
/O.EXT.KMFR.HW.W.0006.060116T1200Z-060117T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
351 AM PST MON JAN 16 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. 

A FRONTAL SYSTEM APPROACHING THE COAST WILL CAUSE SOUTH WINDS TO
INCREASE OVER THE SOUTH OREGON COAST LATE TONIGHT THROUGH MONDAY
NIGHT. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH CAN BE
EXPECTED DURING THE WARNING PERIOD.

$$
000 
WWUS76 KMFR 161951
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1151 AM PST MON JAN 16 2006

ORZ021-022-170400-
/O.CON.KMFR.HW.W.0006.000000T0000Z-060117T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1151 AM PST MON JAN 16 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE COAST UNTIL 4 AM PST
TUESDAY.

SOUTH WINDS WILL INCREASE THIS AFTERNOON AND EVENING TO 30 TO 40 MPH
WITH GUSTS TO 60 MPH ALONG THE IMMEDIATE COAST. WIND SPEEDS WILL BE
GENERALLY LESS JUST INLAND FROM THE BEACHES.



$$
HOLTZ
000 
WWUS76 KMFR 170345
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
745 PM PST MON JAN 16 2006

ORZ021-022-171145-
/O.CON.KMFR.HW.W.0006.000000T0000Z-060117T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
745 PM PST MON JAN 16 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. 

WINDS AT THE COAST WILL BE 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.
WIND SPEEDS WILL GENERALLY BE LESS JUST INLAND FROM THE BEACH.

$$

MUNDELL
000 
WWUS76 KMFR 170644
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1044 PM PST MON JAN 16 2006

ORZ022-171215-
/O.EXT.KMFR.HW.W.0006.000000T0000Z-060117T2000Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
1044 PM PST MON JAN 16 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 12 PM PST TUESDAY...

THE HIGH WIND WARNING FOR THE CURRY COUNTY COAST IS NOW IN EFFECT
UNTIL 12 PM PST TUESDAY.

SOUTH WINDS AT GOLD BEACH HAVE REACHED 45 MPH WITH A PEAK GUST OF
62 MPH. WINDS AT THE COAST WILL CONTINUE AT 30 TO 45 MPH WITH
GUSTS UP TO 65 MPH THROUGH TUESDAY MORNING. WIND SPEEDS WILL GENERALLY BE
LESS JUST INLAND FROM THE BEACH.

$$

ORZ021-171200-
/O.CON.KMFR.HW.W.0006.000000T0000Z-060117T1200Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
1044 PM PST MON JAN 16 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE SOUTH CENTRAL OREGON
COAST UNTIL 4 AM PST TUESDAY.

WINDS AT THE COAST WILL BE 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.
WIND SPEEDS WILL GENERALLY BE LESS JUST INLAND FROM THE BEACH.

$$

CAZ081-171215-
/O.NEW.KMFR.WI.Y.0004.060117T0644Z-060118T0000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1044 PM PST MON JAN 16 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY FOR THE SHASTA VALLEY...WHICH IS IN EFFECT UNTIL 4 PM PST
TUESDAY.

STRONG SOUTH WINDS IN THE SOUTHERN SHASTA VALLEY WILL CONTINUE AT
25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH TUESDAY AFTERNOON. WINDS
WILL BE STRONGEST ALONG THE I-5 CORRIDOR NEAR WEED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
DW
000 
WWUS76 KMFR 171206
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
406 AM PST TUE JAN 17 2006

ORZ021-171315-
/O.EXP.KMFR.HW.W.0006.000000T0000Z-060117T1200Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
406 AM PST TUE JAN 17 2006

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING FOR THE SOUTH CENTRAL OREGON COAST IS NO
LONGER IN EFFECT. WINDS WILL CONTINUE TO GRADUALLY DIMINISH AS A
COLD FRONT MOVES EAST THIS MORNING.

$$

ORZ022-172000-
/O.CON.KMFR.HW.W.0006.000000T0000Z-060117T2000Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
406 AM PST TUE JAN 17 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE CURRY COUNTY COAST UNTIL
NOON PST TODAY.

SOUTH WINDS AT GOLD BEACH HAVE REACHED 45 MPH WITH A PEAK GUST OF
62 MPH. WINDS AT THE COAST WILL CONTINUE AT 30 TO 45 MPH WITH
GUSTS UP TO 65 MPH THROUGH THIS MORNING. WINDS WILL DIMINISH
AS A COLD FRONT MOVES INLAND THIS AFTERNOON.

$$

CAZ081-172015-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-060118T0000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
406 AM PST TUE JAN 17 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

STRONG SOUTH WINDS IN THE SOUTHERN SHASTA VALLEY WILL CONTINUE AT
25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THIS AFTERNOON. WINDS
WILL BE STRONGEST ALONG THE I-5 CORRIDOR NEAR WEED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
DW
000 
WWUS76 KMFR 172002
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1202 PM PST TUE JAN 17 2006

ORZ022-172200-
/O.EXT.KMFR.HW.W.0006.000000T0000Z-060117T2200Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
1202 PM PST TUE JAN 17 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON FOR THE SOUTHERN OREGON COAST...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON  FOR THE SOUTHERN OREGON COAST. 

SOUTH WINDS AT GOLD BEACH HAVE REACHED 45 MPH WITH A PEAK GUST OF
66 MPH. WINDS AT THE COAST WILL CONTINUE AT 30 TO 45 MPH WITH
GUSTS UP TO 65 MPH THROUGH EARLY AFTERNOON. WINDS WILL DIMINISH AS
A COLD FRONT MOVES INLAND LATER THIS AFTERNOON.

$$

CAZ081-180300-
/O.EXT.KMFR.WI.Y.0004.000000T0000Z-060118T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1202 PM PST TUE JAN 17 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING FOR 
THE SHASTA VALLEY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING FOR 
THE SHASTA VALLEY. 

STRONG SOUTH WINDS IN THE SOUTHERN SHASTA VALLEY WILL CONTINUE AT
25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH THIS AFTERNOON.
WINDS WILL BE STRONGEST ALONG THE I-5 CORRIDOR NEAR WEED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
SVEN
000 
WWUS76 KMFR 172210
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
210 PM PST TUE JAN 17 2006

ORZ022-172315-
/O.EXP.KMFR.HW.W.0006.000000T0000Z-060117T2200Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
210 PM PST TUE JAN 17 2006

...HIGH WIND WARNING HAS EXPIRED FOR THE SOUTHERN OREGON COAST...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR THE SOUTHERN 
OREGON COAST. 

WEST TO NORTHWEST WINDS OF 10 TO 20 MPH CAN BE EXPECTED FOR THE
REMAINDER OF THE AFTERNOON.

$$

CAZ081-180300-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-060118T0300Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
210 PM PST TUE JAN 17 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

STRONG SOUTH WINDS IN THE SOUTHERN SHASTA VALLEY WILL CONTINUE AT
25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THROUGH THIS AFTERNOON.
WINDS WILL BE STRONGEST ALONG THE I-5 CORRIDOR NEAR WEED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
SVEN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Jan 15, 8:52 PM PST, 8 minutes earlier.

Area forecast discussion, Jan 15, 8:52 PM PST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
852 PM PST SUN JAN 15 2006

.DISCUSSION...MAIN CONCERN THIS EVENING IS INCOMING WARM-FRONTAL
PRECIPITATION FALLING AS SNOW OVER SOUTHWEST OREGON VALLEYS LATE
TONIGHT THROUGH MONDAY MORNING...AND WINDS AT THE COAST. LATEST
OBSERVATIONS AROUND THE AREA REVEAL MANY SW OREGON VALLEYS RUNNING
IN THE 30S WITH DEWPOINTS BETWEEN 32 AND 36. BY LATER TONIGHT MOST
AREAS SHOULD BE HOVERING AT OR JUST ABOVE FREEZING. LOOKS LIKE
GETTING WIDESPREAD VALLEY LOCATIONS TO FALL BELOW FREEZING WILL BE
TOUGH DUE TO INCREASING SOUTH WIND AND CLOUD COVER.

LATEST GFS/NAM FORECASTS LOOK MUCH LIKE THEIR PREVIOUS RUNS...
BRINGING THE PRECIP INTO THE SW OREGON AND FAR NW CA ZONES BY 12Z.
THE GFS STILL BRINGS IN A LITTLE BIT MORE...A LITTLE FURTHER INLAND
VS. THE NAM. THEN...LIGHT PRECIP SHOULD FALL OVER MUCH OF THE AREA
THROUGH MONDAY MORNING WITH 6-HOUR AMOUNTS ENDING AT 10AM UP TO .30
INCHES TOWARD THE COAST AND OVER THE NORTHERN ZONES FROM THE
CASCADES WEST. INLAND...A FEW VALLEYS COULD GET UP TO A COUPLE
INCHES OF SNOW...BUT IT DOESNT LOOK LIKE A WIDESPREAD PROBLEM
UPCOMING. THEREFORE WILL HOLD THE WESTERN VALLEYS BELOW SNOW
ADVISORY.

SNOW LEVELS LOOK LIKE THEYLL BE 1000-1500 FEET OVER THE WEST LATE
TONIGHT THROUGH MORNING...THEN RISING UP TO 6000 FEET OR SO MONDAY
AFTERNOON OVER THE WEST SIDE. WILL MAKE SOME SNOW LEVEL ADJUSTMENTS
TO THE UMPQUA AND WESTERN SISKIYOU COUNTIES TO GO LOWER AND TOUCH UP
ACCUMULATIONS.

FOR THE WIND...THE WATCH FOR THE COAST WILL BE UPGRADED TO A WARNING
WITH THE EVENING UPDATE. LOOKS LIKE WIND ADVISORY POTENTIAL FOR THE
WEED AREA SHOULD HOLD OFF UNTIL POSSIBLY MONDAY NIGHT AND TUESDAY
AS THE COLD FRONT NEARS. STAVISH

&&

.AVIATION...GENERALLY VFR CONDITIONS THROUGH TONIGHT THEN GRADUALLY
LOWERING CEILINGS WITH INCREASING PRECIPITATION FROM WEST TO EAST AS
THE WARM FRONT MOVES THROUGH MONDAY.

&&
WATCHES/WARNINGS/ADVISORIES...
OR...GALE WARNING MIDNIGHT THROUGH LATE MONDAY NIGHT FLORENCE TO CA
      BORDER 0-60 NM.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL MIDNIGHT FLORENCE TO CA
      BORDER 0-60NM.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS THROUGH LATE THURSDAY
      NIGHT FLORENCE TO CA BORDER 0-60NM.
     HIGH WIND WARNING SOUTH OREGON COAST MONDAY MORNING THROUGH
      LATE MONDAY NIGHT.

CA...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS THROUGH LATE THURSDAY
      NIGHT OR BORDER TO PT ST GEORGE 0-60 NM.
     SMALL CRAFT ADVISORY FOR WINDS FROM MIDNIGHT THROUGH TUESDAY
      MORNING OR BORDER TO PT ST GEORGE 0-60 NM.
&&

ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD

Nearby

High Wind Warnings in Oregon, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.